# SDR FDEA202302190302

- Difficulty date: February 19, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Web
- Part number: AKC78013
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAILCONE - LH PATIO DOOR AFT EDGE ABOUT 15" UP FROM PATIO DOOR HING SIDE IS BENT AND   CRACKED. REPAIRED LH PATIO DOOR AFT EDGE REF SRM 52-00-00-2R FIG 204
